×

Interpolating splines as limits of polynomials. (English) Zbl 0517.41004


MSC:

41A05 Interpolation in approximation theory
41A15 Spline approximation
41A10 Approximation by polynomials
42A10 Trigonometric approximation
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Schoenberg, I. J., On Interpolation by Spline Functions and its Minimal Properties, (On Approximation Theory, Vol. 5 (1964), ISNM) · Zbl 0147.32101
[2] Schoenberg, I. J., On trigonometric spline interpolation, J. Math. Mech., 13, 795-826 (1964) · Zbl 0147.32104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.